American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J67) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] A. Logunov. On the boundary behavior of positive solutions of elliptic differential equations. St. Petersburg Math. J. 27 (2016) 87-102.
Abstract, references, and article information   
View Article: PDF

[2] Jiguang Bao, Haigang Li and Yanyan Li. On the exterior Dirichlet problem for Hessian equations. Trans. Amer. Math. Soc. 366 (2014) 6183-6200.
Abstract, references, and article information   
View Article: PDF

[3] Boqiang Lv, Fengquan Li and Weilin Zou. Partially overdetermined problem in some integral equations. Proc. Amer. Math. Soc. 141 (2013) 3073-3081.
Abstract, references, and article information   
View Article: PDF

[4] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[5] Xiangsheng Xu. Logarithmic up bounds for solutions of elliptic partial differential equations. Proc. Amer. Math. Soc. 139 (2011) 3485-3490. MR 2813380.
Abstract, references, and article information   
View Article: PDF

[6] Dongsheng Li, Gerhard Ströhmer and Lihe Wang. Symmetry of integral equations on bounded domains. Proc. Amer. Math. Soc. 137 (2009) 3695-3702. MR 2529876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gerd Grubb. Known and unknown results on elliptic boundary problems. Bull. Amer. Math. Soc. 43 (2006) 227-230. MR 2216111.
Abstract, references, and article information   
View Article: PDF

[8] Mark L. Agranovsky and E. K. Narayanan. Isotopic families of contact manifolds for elliptic PDE. Proc. Amer. Math. Soc. 134 (2006) 2117-2123. MR 2215782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Lannes. Well-posedness of the water-waves equations. J. Amer. Math. Soc. 18 (2005) 605-654. MR 2138139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. N. Everitt, L. Markus and M. Plum. An unusual self-adjoint linear partial differential operator. Trans. Amer. Math. Soc. 357 (2005) 1303-1324. MR 2115367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jorge Rivera-Noriega. An approximation property of harmonic functions in Lipschitz domains and some of its consequences. Proc. Amer. Math. Soc. 132 (2004) 1321-1331. MR 2053336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] W. N. Everitt and L. Markus. Elliptic partial differential operators and symplectic algebra. Memoirs of the AMS 162 (2003) MR 1955204.
Book volume table of contents   

[13] Constantin Bacuta, James H. Bramble and Jinchao Xu. Regularity estimates for elliptic boundary value problems in Besov spaces. Math. Comp. 72 (2003) 1577-1595. MR 1986794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhi Ren Jin. A unique continuation property on the boundary for solutions of elliptic equations . Trans. Amer. Math. Soc. 336 (1993) 639-653. MR 1085944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary M. Lieberman. A generalization of the flat cone condition for regularity of solutions of elliptic equations . Proc. Amer. Math. Soc. 100 (1987) 289-294. MR 884468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Carlos E. Kenig and Wei-Ming Ni. On the existence and boundary behavior of solutions to a class of nonlinear Dirichlet problems . Proc. Amer. Math. Soc. 89 (1983) 254-258. MR 712633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ronald Gariepy and William P. Ziemer. A gradient estimate at the boundary for solutions of quasilinear elliptic equations. Bull. Amer. Math. Soc. 82 (1976) 629-631. MR 0419979.
Abstract, references, and article information   
View Article: PDF

[18] R. Výborný. The Hadamard three-circles theorems for partial differential equations. Bull. Amer. Math. Soc. 80 (1974) 81-84. MR 0326127.
Abstract, references, and article information   
View Article: PDF

[19] Robert S. Strichartz. Boundary values of solutions of elliptic equations satisfying $H\sp{p}$ conditions . Trans. Amer. Math. Soc. 176 (1973) 445-462. MR 0320525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia